# SDR 33AY2016FA0000069

- Difficulty date: December 21, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6549914524
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER FITTING AT S-26L, BS 1016 BULKHEAD CORRODED.  THE DAMAGED STRINGER FITTING WAS R & R BY INSTALLING A NEW FITTING IAW SRM 51-3-02, REV 108.
